Kimberly (kimberly_a) wrote,
Kimberly
kimberly_a

  • Mood:

Maybe Claritin is causing the eye issue

No doctors mentioned this possibility to me, but my online research today indicated that eye redness (and eye dryness, which the GP noticed when I saw him on Saturday) can be side effects of antihistamines ... such as the Claritin I've been taking for the past 4 weeks since I had that persistent cough in January. So the Claritin seems to have taken care of the cough, but possibly caused the eye issue. So I'm going to stop taking the Claritin & see if the eye thing clears up.

Sheesh.

Taking care of one problem always seems to cause or exacerbate another! Antihistamines that help my coughing cause my eye to go red. Foot stretches that help my plantar fasciitis flare up the tendinitis in my knees. Lithium that helps my bipolar disorder causes kidney failure. Pretty much all OTC (and most prescription) meds to help my headaches or nausea can further damage my kidneys.

Sheesh!

Life is too complicated.

So I'm stopping the Claritin as of today, and we'll see if the eye redness goes away.
Tags: allergies, antihistamines, coughing, doctors, eyes, medication, side effects
Subscribe

  • Songs that remind me of Shannon

    Been wanting to make a list of songs that remind me of Shannon. I don't know how to do that Spotify thing, so I'll just link to YouTube videos: Ed…

  • Resting Up

    My stomach has been doing okay since last Tuesday, but walking to CWC on Friday totally wiped me out, so apparently I'm still tiring easily, still…

  • Wonderful day with the hubby

    Had a tremendous day today, helped by the fact that I've been tremendously hypomanic. (I'm seeing my psychiatrist tomorrow, so we'll talk about this…

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 0 comments